A 25-year-old female asked:
Disclaimer

I've had this sharp headache starting in my temples for the last 3 days. Asprin and migraine meds work for short time. Any ideas?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Migraine: is a serious and complex neurologic disorder. Headache, vertigo, visual disturbances nausea, sensitivity to light or sound, dizziness, neck pain. This condition must be professionally managed. Often use of Excedrin will lead to medication overuse headache. Rec.: see an orofacial pain or headache specialist for evaluation to avoid unnecessary future pain and suffering.
Answered on May 14, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Head pain.: Working outdoors inthe heat can cause headaches secondary to dehydration. Stay well hydrated and wear a hat to protect you from the sun.
A 55-year-old female asked:
Dr. Christopher Wilson
20 years experience in Sleep Medicine
ER?: If its a severe headache in that location unlike any others you've ever had before you probably want to head to the er. Aneurysm ruptures can cause su ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience in Family Medicine
Hard question: Based on the extent of provided information, it's really hard to arrive to a definite diagnosis. We'd need to know other symptoms if present, circums ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month